Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: not sure what to do

Posted by novelagent on June 4, 2012, at 14:24:30

In reply to Re: not sure what to do, posted by Willful on June 4, 2012, at 10:44:35

not sure why that last post was posted as if I posted it, and not the original poster... I've never taken Parnate

> What does your pdoc say?
> I had various reactions to parnate, at lower doses, one of which was to feel incredibly tired. This was the reaction my pdoc focussed on, and for that he raised the dose. Parnate causes a lot of sleep disturbances and in my case this got pretty extreme although the tiredness somewhat resolved (not entirely but enough for me to function) at higher doses.
> I had continuous, strange, highly repetitive dreams which responded to a higher dose but that over time was eclipsed by a state of blunted emotion. Over time, I felt disconnected from emotions and while I could reason well, my conclusions never felt as clear as they normally would. Maybe it was more an underlying exhaustion from the years of not sleeping, and the emotional drain of the particular dream I was having. So I have mixed feelings about parnate, which lean toward the negative. But still, a lot of people get help from it.
> All in all, I would consult with your pdoc about whether higher doses of parnate might help, but I would be cautious about going too high. People say they do 120mg and such, but imo that's an awful lot. I was at 100mg and while I never had any food issues (I was quite vigilant, but occasionally ate something without thinking), the dose probably caused the mental issues. Emsam does causes agitation, although a different one from parnate, but that also has been mitigated over time. I would stick with the parnate for a while longer, but I guess after two and a half weeks or three weeks, I would be discouraged.
> I don't have OCD though, and I"m sure that complicates your treatment. I'm much more reluctant than many here to attribute my reactions on any day to a drug per se-- because it's really impossible to know without a doubt how you would react. Unless you're never angry, characterologially, I wouldn't necessarily attribute the angry thoughts to the drug. But you should also trust your own instincts-- while also taking account of your pdoc's recommendations-- in making a decision about how long to test out the potential that parnate might have.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:novelagent thread:1019216